Illinois Journal of Mathematics

A weak invariance principle for Hilbert space valued martingales

G. J. Morrow

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 659-669.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046254

Digital Object Identifier
doi:10.1215/ijm/1256046254

Mathematical Reviews number (MathSciNet)
MR720100

Zentralblatt MATH identifier
0544.60043

Subjects
Primary: 60B12: Limit theorems for vector-valued random variables (infinite- dimensional case)
Secondary: 60F17: Functional limit theorems; invariance principles

Citation

Morrow, G. J. A weak invariance principle for Hilbert space valued martingales. Illinois J. Math. 27 (1983), no. 4, 659--669. doi:10.1215/ijm/1256046254. https://projecteuclid.org/euclid.ijm/1256046254


Export citation